# SDR ASAA2016092418113

- Difficulty date: September 24, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 9,279 hours, 3,029 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 8220987004
- Part serial: 183344
- Condition: Malfunctioned
- Location: Hf Comm
- Part time: 9,803 hours, 3,208 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO TRANSMIT ON HF 1 RADIO.  ACFT GROUNDED.   REMOVED AND REPLACED THE NR 2 HF ANTENNA COUPLER IAW AMM 23-11-61. OPS CHECKED NORMAL.
